# SDR SWAA2015100944752

- Difficulty date: August 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5919707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED BETWEEN BS 889 - 1002, LONGERON 30.  R & R LONGERON IAW SRM & DWG.
